# SDR UF6A950409

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Contactor
- Part number: D9311
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CWA - FLT 5033 - FLAPS WILL NOT EXTEND.  MAINTENANCE REPLACED FLAP REVERSING CONTACTOR CG-9.  (Z)
